MathSciNet Relay Station
MathSciNet bibliographic data
MR666111 (84h:42037) 42B30
Uchiyama, Akihito A constructive proof of the Fefferman-Stein decomposition of BMO $({\bf R}\sp{n})$. Acta Math. 148 (1982), 215–241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement